# SDR DALA12003553309

- Difficulty date: June 21, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 32,153 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST DOOR 3 EPSU (15WL) FAILED.  REPLACED POWER SUPPLY UNIT AS PER A330 AMM33-51-38.  OPS CHECKED GOOD.
